MSBIAS taxon details

Paramphinome jeffreysii (McIntosh, 1868)

129837  (urn:lsid:marinespecies.org:taxname:129837)

accepted
Species
marine, brackish, fresh, terrestrial
recent only
(of ) McIntosh, W.C. (1868). Report on the annelids dredged off the Shetland Islands by Mr. Gwyn Jeffreys in 1867. <em>Annals and Magazine of Natural History.</em> (Series 4) 2(10): 249-252., available online at http://www.biodiversitylibrary.org/item/54605  [details]  OpenAccess publication 
Read, G.; Fauchald, K. (Ed.) (2022). World Polychaeta Database. Paramphinome jeffreysii (McIntosh, 1868). Accessed through: The UK Marine Environmental Data and Information Network (2022) Marine Species of the British Isles and Adjacent Seas (MSBIAS): a checklist of species derived from the UNICORN and Marine Recorder applications at: https://www.marinespecies.org/msbias/aphia.php?p=taxdetails&id=129837 on 2023-02-09
The UK Marine Environmental Data and Information Network (2023). Marine Species of the British Isles and Adjacent Seas (MSBIAS): a checklist of species derived from the UNICORN and Marine Recorder applications. Paramphinome jeffreysii (McIntosh, 1868). Accessed at: https://marinespecies.org/msbias/aphia.php?p=taxdetails&id=129837 on 2023-02-09
Date
action
by
2004-12-21 15:54:05Z
created
2008-03-26 11:36:43Z
changed

original description  (of ) McIntosh, W.C. (1868). Report on the annelids dredged off the Shetland Islands by Mr. Gwyn Jeffreys in 1867. <em>Annals and Magazine of Natural History.</em> (Series 4) 2(10): 249-252., available online at http://www.biodiversitylibrary.org/item/54605  [details]  OpenAccess publication 

context source (Deepsea) Intergovernmental Oceanographic Commission (IOC) of UNESCO. The Ocean Biogeographic Information System (OBIS), available online at http://www.iobis.org/ [details]   

additional source McIntosh, W.C. 1900. A monograph of British Annelids. vol.1. pt.2. Polychaeta Amphinomidae to Sigalionidae. Ray Society of London, 1(l2): 215-442., available online at https://www.biodiversitylibrary.org/page/38577949 [details]   

additional source Fauchald, K.; Granados-Barba, A.; Solís-Weiss, V. (2009). Polychaeta (Annelida) of the Gulf of Mexico, Pp. 751–788 in D.L. Felder and D.K. Camp (eds.). <em>Gulf of Mexico. Origin, Waters, and Biota. Volume 1, Biodiversity.</em> Texas A&M University Press, College Station, Texas., available online at https://books.google.es/books?id=CphA8hiwaFIC&lpg=PR1&pg=PA751 [details]   

additional source Fauchald, K. (1977). The polychaete worms, definitions and keys to the orders, families and genera. <em>Natural History Museum of Los Angeles County: Los Angeles, CA (USA), Science Series.</em> 28:1-188., available online at http://www.vliz.be/imisdocs/publications/123110.pdf [details]   

additional source Integrated Taxonomic Information System (ITIS). , available online at http://www.itis.gov [details]   

additional source Bellan, G. (2001). Polychaeta, <i>in</i>: Costello, M.J. <i>et al.</i> (Ed.) (2001). European register of marine species: a check-list of the marine species in Europe and a bibliography of guides to their identification. <em>Collection Patrimoines Naturels.</em> 50: 214-231. (look up in IMIS[details]   

new combination reference Hartman, Olga. (1965). Deep-water benthic polychaetous annelids off New England to Bermuda and other North Atlantic areas. <em>Occasional Papers of the Allan Hancock Foundation.</em> 28: 1-384., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/20299
page(s): 58 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality